# SDR FDEA202301300179

- Difficulty date: January 30, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N785FD
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 75,605 hours, 29,815 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE EMERGENCY LIGHT WILL NOT ILLUMINATE EXTERIOR OF  L1 DOOR.         DUE TO EXTENDED LAYOVER BATTERIES NEEDED TO BE  CHARGED FOR OPS CHECK. PERFORMED ADJUSTMENT/TEST  PER B757 AMM 33-51-00-5 WITH NO DEFECTS NOTED. AC  OK FOR SERVICE.
